Reconstruction of the shape of a defect from the scattered wave field in a two-dimensional elastic medium
Doklady Akademii Nauk, Tome 318 (1991) no. 4, pp. 880-882
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_4_a25,
author = {M. A. Sumbatyan and N. V. Boev},
title = {Reconstruction of the shape of a defect from the scattered wave field in a two-dimensional elastic medium},
journal = {Doklady Akademii Nauk},
pages = {880--882},
year = {1991},
volume = {318},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_4_a25/}
}
TY - JOUR AU - M. A. Sumbatyan AU - N. V. Boev TI - Reconstruction of the shape of a defect from the scattered wave field in a two-dimensional elastic medium JO - Doklady Akademii Nauk PY - 1991 SP - 880 EP - 882 VL - 318 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1991_318_4_a25/ LA - ru ID - DAN_1991_318_4_a25 ER -
M. A. Sumbatyan; N. V. Boev. Reconstruction of the shape of a defect from the scattered wave field in a two-dimensional elastic medium. Doklady Akademii Nauk, Tome 318 (1991) no. 4, pp. 880-882. http://geodesic.mathdoc.fr/item/DAN_1991_318_4_a25/